# SDR MASA2013032125455

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 18,577 hours, 15,683 cycles
- Engine: Ge CF348C5
- Engine time: 18,578 hours, 15,684 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348C5
- Part serial: 194342
- Condition: Damaged
- Location: Zone 400
- Part time: 18,578 hours, 15,684 cycles
- Stage of operation: CR
- How discovered: B
- Nature of condition: E, X, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE CREW FELT STRONG AIRFRAME VIBRATION FOLLOWED BY EICAS INDICATION OF FLAME OUT AND ENGINE DEGRADED MESSAGES.  THE SYSTEM THEN PERFORMED AN AUTOMATIC RELIGHT.  THIS SEQUENCE OF EVENTS OCCURED TWICE.  AFTER SECOND RELIGHT THE CREW RETARDED THROTTLE LEVERS TO IDLE AND THE ENGINE INDICATIONS REMAINED STABLE WITH NO ADDITIONAL AIRFRAME VIBRATIONS NOTED.
